# SDR DALA2024092709485

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 DIRTY SOCK SMELL UPON ENTERING AIRCRAFT. CORRECTIVE ACTION: R/R APU IAW W/C 4900-9002. (6427316)
